I was prescribe metronidazole 400mg, 5 pills at once as a single dose for bacterial vaginitis. I accidentally took it twice. 5 yesterday and 5 today. I made a mistake and forgot it was a single dose. It's been 8+ hours since I took the second dose and I feel okay. A little dizzy slightly shakey hands and a tiny tiny bit nauseous. Just drinking lots of water and going to fall asleep now. Will I be okay?
Just to make sure call the Poison Help line at 1-800-222-1222.
Hope everything works out fine.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2009 • 3 answers
Updated 5 Aug 2018 • 7 answers
Updated 7 Mar 2016 • 2 answers
Updated 6 Oct 2018 • 1 answer
Updated 21 Dec 2018 • 1 answer